GeoLie project



« Méthodes géométriques en théorie de Lie »


Scientific Coordinator:

Nicolas Ressayre (Institut Camille Jordan - Lyon 1)



ANR project ANR-15-CE40-0012

LogoANR




Publications in connection with GeoLie


S. Alsaody -- P. Gille, Isotopes of Octonion Algebras and Triality preprint (avril 2017). See hal page.

Tomoyuki Arakawa and Anne Moreau, Arc spaces and chiral symplectic cores, ArXiv (see arXiv :1802.06533 [math.RT] )



Nicole Bardy-Panse, Stéphane Gaussent et Guy Rousseau, Macdonald's formula for Kac-Moody groups over local fields, Preprint . See ArXiv: 1709.05212.

Victor Batyrev -- Anne Moreau, Satellites of spherical subgroups, ArXiv (see arXiv :1610.07377 [math.AG]. )

P. Baumann -- S. Riche, Notes on the geometric Satake equivalence ArXiv (see arXiv:1703.07288).

P. Baumann, F. Chapoton, C. Hohlweg, H. Thomas, Chains in shard lattices and BHZ posets J. Comb. 9 (2018), 309-325. See here .



Barbara Baumeister -- Thomas Gobet, Simple dual braids, noncrossing partitions and Mikado braids of type \(D_n\) Bull. of the London Math. Soc.49 (2017), no. 6, 1048-1065. See here



Marc Bourdon, Bertrand Rémy, Quasi-isometric invariance of continuous group \(L^p\)-cohomology, and first applications to vanishings Preprint See ArXiv.



A. Buch, P.E. Chaput, L. Mihalcea, N. Perrin, Rational connectedness implies finiteness of quantum \(K\)-theory Asian Journal of Mathematics {\bf 20}, No. 1 (2016), pp. 117-122. (see Online first).



A. Buch, P.E. Chaput, L. Mihalcea, N. Perrin, Projected Gromov-Witten varieties in cominuscule spaces, to appear in Proceedings of the AMS . (see arXiv:1312.2468).



A. Buch, P.E. Chaput, L. Mihalcea, N. Perrin, A Chevalley formula for the equivariant quantum \(K\)-theory of cominuscule varieties, to appear in Algebraic Geometry. (see arXiv:1604.07500).



Arnaud Demarais, , Geometric Satake equivalence and intersection form over intersection homology groups, Preprint (see hal-01406557).



Florence Fauquant-Millet, About polynomiality of the Poisson semicentre for parabolic subalgebras to appear in Progress in Mathematics series special volume in honour of 75's birthday of A. Joseph.



Florence Fauquant-Millet, Polyxeni Lamprou, Polynomiality for the Poisson centre of truncated maximal parabolic subalgebras ArXiv (see ArXiv1701.02238).



Mathieu Florence, Zinovy Reichstein, The rationality problem for forms of \(\overline{M_{0,n}}\) Preprint (see ArXiv).



Mathieu Florence and Zinovy Reichstein, On the rationality problem for forms of moduli spaces of stable marked curves of positive genus, Préprint (see ArXiv).



P. Gille, Semisimple groups that are quasi-split over a tamely-ramified extension to appear in Rendiconti del Seminario Matematico della Università di Padova.



Thomas Gobet, On cycle decompositions in Coxeter groups, Séminaire Lotharingien de Combinatoire 78B (2017), Article #45, 12 pp.



Thomas Gobet -- Anne-Laure Thiel, On generalized categories of Soergel bimodules in type A_2 C. R. Acad. Sci. 356 (2018), no. 3, 258-263. See here.



Benoit Loisel, Explicit generators of some pro-p groups via Bruhat-Tits theory Preprint (see ArXiv).



Benoit Loisel, On profinite subgroups of an algebraic group over a local field, Preprint (see ArXiv).



Anne Moreau, A remark on Mishchenko-Fomenko algebras and regular sequences, accepté pour publication dans.
to appear at Selecta Mathematica (see Online first).



Tomoyuki Arakawa and Anne Moreau, Sheets and associated varieties of affine vertex algebras Advances in Mathematics , 320 (2017), 157–209.



M. Boos and M. Bulois, Parabolic conjugation and commuting varieties to appear in Transformation Groups 2018 (see arXiv:1606.08840).



M. Bulois, On the normality of the null-fiber of the moment map for \(\theta\)- and tori representations, to appear in Journal of Algebra (2018) (see arXiv:1706.05456).



M. Bulois, C. Lehn, M. Lehn and R. Terpereau, Towards a symplectic version of the Chevalley restriction theorem Compositio Mathematica 153 n.4 (2017), 647--666. (see Arxiv version).



Jean-Yves Charbonnel -- Anne Moreau, The symmetric invariants of the centralizers and Slodowy grading II Algebras and Representation Theory, 20 n◦6 (2017), 1341–1363.



Charles De Clercq and Mathieu Florence, Lifting Theorems and Smooth Profinite Groups Preprint. (see the paper in pdf )



Cyril Demarche and Mathieu Florence, Splitting Families in Galois Cohomology Preprint (see the paper in pdf).

L. Fresse, I. Penkov, Schubert decompositions for ind-varieties of generalized flags Asian J. Math. 21 (2017), 599-629. (see here).

L. Fresse, I. Penkov, Orbit duality in ind-varieties of maximal generalized flags Trans. Moscow Math. Soc. 78 (2017), 131-160. (see ArXiv).

L. Fresse, Some properties of orbital varieties in extremal nilpotent orbits Preprint (see hal:01739780).

Anne Moreau -- Tomoyuki Arakawa, On the irreducibility of associated varieties of W-algebras Journal of Algebra, 500 (2018), 542–568, special issue in Honor of Efim Zelmanov.



Anne Moreau -- Tomoyuki Arakawa, Joseph ideals and lisse minimal W-algebras, Journal of the Institute of Mathematics of Jussieu, 17 (2018), n◦2, 397–417. See here.



Anne Moreau -- Rupert W. T. Yu, Jet schemes of the closures of nilpotent orbits, Pacific Journal of Mathematics, 281 (2016), n◦1, 137–183. See here.



Jean-Yves Charbonnel -- Anne Moreau, The symmetric invariants of the centralizers and Slodowy grading, Mathematische Zeitschrift, 282 (2016), n◦1-2, 273–339. See here



Auguste Hébert and Ramla Abdelatif, Completed Iwahori-Hecke algebras and parahorical Hecke algebras for Kac-Moody groups over local fields, Preprint, See ArXiv:1706.03519.



Auguste Hébert, Convexity in a masure, Preprint, See ArXiv: 1710.09272.



Auguste Hébert, Distances on a masure (affine ordered hovel), Preprint, See arXiv:1611.06105.



Auguste Hébert, Gindikin-Karpelevich finiteness for Kac-Moody groups over local fields, IMRN, Volume 2017, Issue 22, 1 November 2017, Pages 7028–7049. See journal.



Anne Moreau, The symmetric invariants of the centralizers and Slodowy grading, conférence Perspectives in Lie Theory, Pisa, INdAM series of Springer-Verlag (2016).



Anne Moreau, The symmetric invariants of the centralizers and finite W -algebras, RIMS Kôkyûroku series (2015), workshop prospects of Combinatorial Representation Theory.



Maxime Pelletier, A Geometric Approach to the stabilisation of certain sequences of Kronecker coefficients, to appear in Manuscripta Mathematica (see ArXiv).



Bertrand Rémy, Amaury Thuillier and Annette Werner, Wonderful compactifications of Bruhat-Tits buildings, Épijournal de Géométrie Algébrique epiga:4138 -, December 12, 2017, Volume 1. (see ArXiv).



Nicolas Ressayre, Distribution on homogeneous spaces and Belkale-Kumar's product, to appear in Transformation groups.



Nicolas Ressayre, Tensor semigroup of affine KM Lie algebras ArXiv (see ArXiv:1701.02176).